# SDR AALA202510107883

- Difficulty date: June 18, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,593 hours, 39,719 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5313323820100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING C-CHECK MAINTENANCE DISCOVERED A CRACK AT RIGHT WINDOW FRAME VERTICAL STIFFENER.MEASURE CRACK IS 0.265 INCH. MAINTENANCE ACCOMPLISHED PERMANENT REPAIR (REPLACED RH LATERAL WINDSHIELD FRAMING) IAW EA 366682.
